Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Actos (http://www.iddb.org/forums/forumdisplay.php?f=19)
-   -   swalowing problems with Actos? (http://www.iddb.org/forums/showthread.php?t=28370)

missingdad 04-20-2012 08:05 PM

swalowing problems with Actos?
 
Dad took Actos for more than a decade with worsening swelling and eventual congestive heart failure. He also had swallowing difficulty for about 6 years. While he mentioned the swallowing problem to his doctor, the doctor didn't do anything about it. Dad often got medicines stuck in his throat, and sometimes when eating, he would have to vomit because food was stuck. When he developed aspiration pneumonia and was hospitalized, fluid was drained from around his lungs, and his swallowing was evaluated thoroughly by tests and scopes by a gastroenterologist. (The pulmonologist took him off Actos right away and told him it caused fluid/heart problems in some people.)No underlying neurologic problem was found for dad's loss of motility of his esophagus. He swallowed fine but then food moved back up his esophagus as gravity alone isn't enough to propel the food downward. I am wondering if Actos caused the loss esophageal motility. Dad died from his pneumonia and unexplained loss of ability to swallow. They had put in a feeding tube but said his prognosis was poor because he would still aspirate his saliva into his lungs. Has anyone had problems with swallowing when taking Actos?


All times are GMT. The time now is 01:55 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.